# SDR COMA0060811

- Difficulty date: October 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 5,837 hours, 5,957 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
